# SDR SWIA201437912

- Difficulty date: May 16, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 28,125 hours, 23,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 601R3403221
- Condition: Cracked
- Location: Lt Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD SIDE POST SUPPORT CRACKED.  C-CHECK, R & R LT WINDSHIELD SIDE POST SUPPORT ANGLE IAW SRM.
